# SDR SWAA2016011548000

- Difficulty date: December 17, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 56,795 hours, 33,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727D FRAME CRACKED AT BS 727D, STRINGER 8R.  REPAIRED FRAME IAW SRM.
